# SDR TRBA201136305

- Difficulty date: December 26, 2011
- Submitted: December 29, 2011
- Operation: Air carrier
- Aircraft: N407AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 407
- Aircraft time: 34,711 hours, 33,889 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NR 1 RECIRCULATING FAN FAULT.  STRONG BURNING ODOR COMING FROM DUCT ASSOCIATED WITH SOME SMOKE.  NR 1 RECIRCULATING FAN REPLACED IAW MM 21-22-21. SYS.  OPERATED AND ITS WORKING PROPERLY.
